# SDR FDEA200908313181

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005241TH
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 242 TH IS PUNCTURED AND CRUSHED FROM FRAME 40 TO FRAME 43.  FABRICATED NEW FLOOR PANEL 241TH IAW DWG SRZ 25-005, REV "H".  INSTALLED PANEL IAW AMM 53-10-23-4.
